查冬兵

2016-09-07

基本信息姓名查冬兵
系室数学系
职称副教授
联系方式见学院黄页
电子邮件ZhaDongbing@dhu.edu.cn, ZhaDongbing@163.com
研究方向非线性双曲型偏微分方程及其应用
个人简介查冬兵,男,1985年10月出生,浙江平湖人,现任东华大学副教授、硕士生导师。本科毕业于山东大学数学学院,博士毕业于复旦大学数学科学学院。研究方向为非线性偏微分方程,尤其是双曲型方程的分析理论。相关研究论文发表于 JMPA、CVPDE、ESAIM:COCV、JDE、Forum Math. 等国际知名数学杂志。
学习经历起止年月学校专业学位/学历
2008/09-2014.06复旦大学应用数学理学博士/研究生
2004/09-2008.06山东大学数学与应用数学理学学士/本科
工作经历起止年月单位职称/职务
2014/07-2016.06复旦大学物理系博士后
2016/07-2019.08东华大学理学院数学系讲师
2019/09 至今东华大学理学院数学系副教授
2020/01-2021/01伦敦玛丽皇后大学数学学院访问学者
教学成果课程名称
微积分,线性代数,偏微分方程
科研成果研究名称
国家自然科学基金青年项目(2019.01—2021.12),
上海市科委青年科技英才扬帆计划(2017.05—2020.04 ),
中央高校科研业务经费(2017.01—2019.12).
代表性论文&科研
1. Dongbing Zha, Weimin Peng, Remarks on nonlinear elastic waves with null conditions, ESAIM: Control, Optimisation and Calculus of Variations (2020), https://doi.org/10.1051/cocv/2020039
2. Dongbing Zha, Kunio Hidano, Global solutions to systems of quasilinear wave equations with low regularity data and applications,  Journal de Mathematiques Pures et Appliquees (2020), https://doi.org/10.1016/j.matpur.2020.05.006
3. Dongbing Zha, Weimin Peng, Yuming Qin, Global existence and asymptotic behavior for some multidimensional quasilinear hyperbolic systems. Journal of  Differential Equations 269 (2020), no. 11, 9297–9309.
4. Dongbing Zha, On one-dimension quasilinear wave equations with null conditions. Calculus of Variations and Partial Differential Equations 59 (2020), no. 3, Paper No. 94, 19 pp.
5. Dongbing Zha, On nonlinear elastic waves in 2-D. Journal of Differential Equations 268 (2020), no. 3, 1250–1269.
6. Dongbing Zha, Remarks on energy approach for global existence of some one-dimension quasilinear hyperbolic systems. J. Differential Equations 267 (2019), no. 11, 6125–6132.
7.  Dongbing Zha,  Global and almost global existence for general quasilinear wave equations in two space dimensions.Journal de Mathematiques Pures et Appliquees (9) 123 (2019), 270–299.
8. Kunio Hinano, Dongbing Zha, Space-time L^2 estimates, regularity and almost global existence for elastic waves.  Forum Mathematicum 30 (2018), no. 5, 1291–1307.
9. Dongbing Zha, Space-time L^2 estimates for elastic waves and applications. J. Differential Equations 263 (2017), no. 4, 1947–1965.
10. Dongbing Zha, Yi Zhou, Lifespan of classical solutions to quasilinear wave equations outside of a star-shaped obstacle in four space dimensions. Journal de Mathematiques Pures et Appliquees (9) 103 (2015), no. 3, 788-808.